Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The chain recurrent set for maps of the interval

Authors: Louis Block and John E. Franke
Journal: Proc. Amer. Math. Soc. 87 (1983), 723-727
MSC: Primary 58F22; Secondary 54H20
MathSciNet review: 687650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a continuous map of a compact interval into itself. We show that if the set of periodic points of $ f$ is a closed set then every chain recurrent point is periodic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F22, 54H20

Retrieve articles in all journals with MSC: 58F22, 54H20

Additional Information

PII: S 0002-9939(1983)0687650-2
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia